Discussions that mention lexapro

Diet & Nutrition board


hi there i'm ususally posting on panic or pain management boards but recntly i started some new medications lexapro and klonopin and i don't know if it's them causing it or what but i just can't stop eating i eat a full meal and just keep going and going like the energizer bunny i can eat all day long and then there are some points i eat so much i get sick can anyone help me i've never been a very big eater at all and just so confused thanks kelleigh :confused:
medications can definately cause an increase or decrease in appetite. You should speak to the doctor that perscribed the meds and tell him/her that you are having this reaction.

A noted side effect of Klonopin is increased appetite. Lexapro increases the seratonin production in your brain, and that may effect your appetite as well (though typically it would decrease it, not increase it).

This could be a temporary reaction until your body adjusts. But if it is as extreme as you say, you really should tell your doctor.